Maxiclear Sinus Relief
For sinus relief, the choice is clear... MAXICLEAR.
MAXICLEAR is a pseudoephedrine-free product, helping to keep you free from the discomfort of blocked sinus.
|Only Available from Pharmacies.
Maxiclear Sinus Relief 30s contains Phenylephrine HCl 10mg & AUST R 168877
Email firstname.lastname@example.org | Australia Freephone 1800-097639